# SDR A6WA200940322

- Difficulty date: April 14, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 13,402 hours, 12,455 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 132431-25 - F/S 621.00 LHS, REAR PRESSSSUE BULKHEAD FOUND CRACKED AT LINTEL LOCATION (CRACK LENGTH .250)  REPAIR PERFORMED ON FS 621.0 LT PRESSURE BULKHEAD AT LINTEL LOCATION IAW REO 601R-53-61-1230.  (K)
